Cross Reference Up

Campanario, JM and Coslado, MA (2011). Benford's law and citations, articles and impact factors of scientific journals. Scientometrics 88(2), pp. 421-432.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alves, AD, Yanasee, HH and Soma, NY (2016). An analysis of bibliometric indicators to JCR according to Benford’s law. Scientometrics 107(3), pp. 1489–1499. DOI:10.1007/s11192-016-1908-3. View Complete Reference Online information Works that this work references Works that reference this work
Alves, AD, Yanasse, HH and Soma, NY (2014). Benford's Law and articles of scientific journals: comparison of JCR® and Scopus data. Scientometrics 98, pp. 173-184. ISSN/ISBN:0138-9130. DOI:10.1007/s11192-013-1030-8. View Complete Reference Online information Works that this work references Works that reference this work
Egghe, L (2011). Benford’s law is a simple consequence of Zipf’s law. ISSI Newsletter 7(3), pp. 55–56. View Complete Reference Online information Works that this work references Works that reference this work
Egghe, L and Guns, R (2012). Applications of the generalized law of Benford to informetric data. Journal of the American Society for Information Science and Technology 63(8), pp. 1662-1665. ISSN/ISBN:1532-2882. DOI:10.1002/asi.22690. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). On the uniform random upper bound family of first significant digit distributions. Journal of Informetrics, Volume 9, Issue 2, pp. 349–358. DOI:10.1016/j.joi.2015.02.007. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA (2014). The Benford law behavior of the religious activity data. Physica A 408, pp. 1-9. DOI:10.1016/j.physa.2014.03.074. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA (2016). Citations to articles citing Benford's law: a Benford analysis. arXiv:1602.01205; posted Feb 3, 2016. View Complete Reference Online information Works that this work references Works that reference this work
Tseng, H-C, Huang, W-N and Huang, D-W (2017). Modified Benford’s law for two-exponent distributions. Scientometrics 110(3), pp. 1403–1413. DOI:DOI 10.1007/s11192-016-2217-6. View Complete Reference Online information Works that this work references No Bibliography works reference this work